# SDR CA000118060

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Lp Disk
- Part number: 3036212
- Condition: Cracked
- Location: Outer Rim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR ROTOR FOUND CRACKED ON OUTBOARD EDGE.  P&W SB 21555.
